# SDR ASOA20150711064

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 31,795 hours, 24,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95904
- Condition: Discharged
- Location: Emergency Lights
- Part time: 20,207 hours, 13,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FWD EMERGENCY LIGHTS WERE FOUND TO BE INTERMITTENT.  MAINTENANCE R & R THE AFFECTED EMERGENCY LIGHT BATTERY IN THE GALLEY, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
